titoli, abstracts, parole chiave >>>
Existence of solutions for semilinear elliptic problems in exterior of ball = Existence des solutions pour des problèmes elliptiques non linéaires à extérieur de la boule

Bellazzini, Jacopo (2010) Existence of solutions for semilinear elliptic problems in exterior of ball = Existence des solutions pour des problèmes elliptiques non linéaires à extérieur de la boule. Comptes rendus. Mathematique, Vol. 348 (9-10), p. 545-548. eISSN 1778-3569. Article.

Full text not available from this repository.

DOI: 10.1016/j.crma.2010.03.017

Abstract

We prove the existence of solutions for the semilinear elliptic problem in Ω = B(0,R)c, N[] 3. −Δu=G′(u), under suitable general assumptions on the nonlinear term G.

Item Type:Article
ID Code:6932
Status:Published
Refereed:Yes
Uncontrolled Keywords:Semilinear elliptic problems, solutions
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica
Divisions:001 Università di Sassari > 01 Dipartimenti > Scienze botaniche, ecologiche e geologiche
Publisher:Elsevier
eISSN:1778-3569
Copyright Holders:© 2010 Académie des sciences
Deposited On:10 Jan 2012 14:23

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page